Surgical Science

Vol.2 No.7(2011), Paper ID 7539, 4 pages

DOI:10.4236/ss.2011.27083

 

Infantile Hemangiopericytoma: Two Cases Report and Literature Review

 

Gamal Al-Saied, Amin Abokifa, Mohamed Al-Saeed, Mohamed Abdul Aziz, Medhat Ibrahim, Moemen Hafez, Tharwat Hussain, Mohamed Shahin, Dalal Nemenqani, Naglaa Fawzy

 

 

Copyright © 2011 Gamal Al-Saied, Amin Abokifa, Mohamed Al-Saeed, Mohamed Abdul Aziz, Medhat Ibrahim, Moemen Hafez, Tharwat Hussain, Mohamed Shahin, Dalal Nemenqani, Naglaa Fawzy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Al-Saied, A. Abokifa, M. Al-Saeed, M. Aziz, M. Ibrahim, M. Hafez, T. Hussain, M. Shahin, D. Nemenqani and N. Fawzy, "Infantile Hemangiopericytoma: Two Cases Report and Literature Review," Surgical Science, Vol. 2 No. 7, 2011, pp. 379-384. doi: 10.4236/ss.2011.27083.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.